BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 24, 2010, Fasc. 3-4 >

Please use this identifier to cite or link to this item:

Title: Nonlinear Spectral Theories and Solvability of Nonlinear Hammerstein Equations
Authors: Halilović, Sanela
Keywords: Spectrum
Hammerstein Equation
Superposition Operator
Nonlinear Fredholm Alternative
Issue Date: 2010
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 24, Fasc 3-4 (2010), 321p-327p
Abstract: We study some possibilities of nonlinear spectral theories for solving nonlinear operator equations. The main aim is to research a spectrum and establish some kind of nonlinear Fredholm alternative for Hammerstein operator KF.
Description: AMS Subj. Classification: 47J10, 47H30, 47H10
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 24, 2010, Fasc. 3-4

Files in This Item:

File Description SizeFormat
mb-vol24-fasc34-2010-321p-327p.pdf156.31 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License